# SDR DALA2022120907934

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2530599) DURING OPERATIONAL CHECK-EMERGENCY LIGHTS IN CABIN PAX SEVERAL LIGHTS DAMAGE (6EAS).  EMERGENCY LIGHTS EXIT IDENTIFIERS IN CABIN PAX WERE REPLACED IAW AMM 33-51-01.TEST OK.
